| Model Number |
1610100 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/12/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Hamilton medical ag case number is (b)(4).Investigation ongoing.
Event or Problem Description
The following was reported to hamilton medical ag: hamilton medical ag received the following incident description: "the ventilator device failed for the tightness test (leakage)".This occurrence was noticed during the pre-operational check.There is no prior indication that something was technically wrong with the ventilator device.There is no patient involvement reported.There is no need for any medical intervention reported.Neither delay in treatment nor harm to the patient, user or third party has been reported.The investigation is ongoing.
Additional Manufacturer Narrative
Hamilton medical ag case number is (b)(4).Hamilton medical ag complaint number: (b)(4).Follow-up 1 - corrected information: udi related data quality updates only.Field d4 was updated with full udi information.Updated fields: b4, d1, d4, g6, h2, h4, h11.
Event or Problem Description